# SDR SWAA2016090755557

- Difficulty date: August 23, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 68,460 hours, 54,705 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 65C30242
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON WIPER WEB ATTACH ANGLE CRACKED AT RSS 552.   R & R THE ANGLE IAW SRM.
